Careway ibuprofen 200mg Tablets 24


Price:
£0.68

Description

Careway ibuprofen are sugar-coated tablets that provide effective pain relief. Can be used to relieve pain from backaches, neuralgia, migraines, headache, dental pain, period pain, muscular pain, rheumatic pain, feverishness, colds, influenza, and pain from any non-serious arthritic conditions.

  • 24 Tablets.
  • Sugar-coated.
  • 200mg tablets.
  • Effective pain relief.

Directions for Use:
Suitable for adults, the elderly, and adolescents (12-17 years old). Take 1-2 tablets with or after food with a drink of water.
Take 1 dose up to 3 times a day. Do not take it again earlier than 4 hours after the last dose. Do not take more than 6 tablets in 24 hours.

Cautions:

    • Do not give to children under the age of 12.
    • Adult and Elderly: If the medicine is still required for more than 10 days or symptoms persist or worsen, consult your doctor.
    • Adolescents: If the medicine is still required for more than 3 days or symptoms persist or worsen, consult your doctor.
    • Do not exceed the stated dose.

Do not take if have (or have had more than two episodes of) a stomach ulcer, perforation, or bleeding.

  • Do not take it if allergic to ibuprofen, any other pain killers, or any of the listed ingredients.
  • Do not take it if you have taken any other NSAID painkillers or aspirin with a daily dose of 75mg.
  • Seek a medical professional's advice if you have/had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, or bowel problems.
  • Seek a medical professional's advice if you are a smoker or pregnant.
  • Keep out of sight and reach of children.

Ingredients:
Each table contains ibuprofen 200mg, lactose, sucrose and E110

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Maestro Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed